# SDR AALA20131128006

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 2,868 hours, 363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTERTAINMENT GALLEY RT LOWER ESCAPE PATH LIGHT LENS MISSING.  REPLACED LENS FOR ENTERTAINMENT GALLEY RT LOWER ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
